# SDR 2007UALA04731

- Difficulty date: November 19, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 46,304 hours, 6,978 cycles
- Engine: Pwa PW4090
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: AV16B1659C
- Part serial: 4095
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO YEG TO REMOVE AN ILL PASSENGER.  THE AIRCRAFT DEVELOPED A MECHANICAL PROBLEM AND RETURNED TO SFO.  REPLACED RT JET ISOLATION VALVE.  OP CHK'D THRU MAINT ACCESS TERMINAL.  PASSED, NO EXISTING FAULT.  NO STATUS MSG.
